Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 42, Number 3
HTML articles powered by AMS MathViewer

Consistency of the conditions determining Kollektivs
Arthur H. Copeland PDF
Trans. Amer. Math. Soc. 42 (1937), 333-357
On effective sets of points in relation to integral functions
V. Ganapathy Iyer PDF
Trans. Amer. Math. Soc. 42 (1937), 358-365
Fourier series and mean moduli of continuity
Otto Szász PDF
Trans. Amer. Math. Soc. 42 (1937), 366-395
The characterization of the closed $n$-cell
D. W. Woodard PDF
Trans. Amer. Math. Soc. 42 (1937), 396-415
Partially ordered sets
H. M. MacNeille PDF
Trans. Amer. Math. Soc. 42 (1937), 416-460
On mechanical quadratures, in particular, with positive coefficients
J. Shohat PDF
Trans. Amer. Math. Soc. 42 (1937), 461-496
Existence theorem for the flow of an ideal incompressible fluid in two dimensions
A. C. Schaeffer PDF
Trans. Amer. Math. Soc. 42 (1937), 497-513